# SDR DALA2016090706453

- Difficulty date: September 3, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB MEMBRANE CORRODED BEYOND LIMITS AT STA 200-160, RBL 54.  REMOVED AND TRIMMED CUSP MEMBRANE STA 160-200 IAW SRM CHAPTER S1 & ER/A 549606-14.  PERFORMED HFEC OF CUTOUT AREA IAW NON DESTRUCTIVE TESTING STANDARD PRACTICE MANUAL PART 6 PRECEDURE 06-10-01.001.  NO DEFECTS NOTED.  PERFORMED VISUAL INSPECTION IAW ER/A NR 549606-14.  NO DAMAGE NOTED.  FABRICATED CUSP MEMBRANE AND SPLICE DOUBLER IAW ER/A 549606-14 STEP 5.  INSTALLED IAW ER/A 549606-14, STEP 9.
